RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 347, Number 6, Pages 727–728 (Mi dan4138)  

MATHEMATICS

Problems with a deviating argument and functional boundary conditions

S. A. Brykalov

Institute of Mathematics of the Ural Branch of RAS, Ekaterinburg

Full text: PDF file (201 kB)

Bibliographic databases:
UDC: 517.929
Presented: Н. Н. Красовский
Received: 17.08.1994

Citation: S. A. Brykalov, “Problems with a deviating argument and functional boundary conditions”, Dokl. Akad. Nauk, 347:6 (1996), 727–728

Citation in format AMSBIB
\Bibitem{Bry96}
\by S.~A.~Brykalov
\paper Problems with a deviating argument and functional boundary
conditions
\jour Dokl. Akad. Nauk
\yr 1996
\vol 347
\issue 6
\pages 727--728
\mathnet{http://mi.mathnet.ru/dan4138}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1398762}
\zmath{https://zbmath.org/?q=an:0895.34051}


Linking options:
  • http://mi.mathnet.ru/eng/dan4138
  • http://mi.mathnet.ru/eng/dan/v347/i6/p727

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020